Advertisement

Israel Journal of Mathematics

, Volume 192, Issue 2, pp 535–539 | Cite as

Testing holomorphy on curves

  • Buma L. Fridman
  • Daowei Ma
Article
  • 84 Downloads

Abstract

For a domain D ⊂ ℝ n we construct a continuous foliation of D into one-real-dimensional curves such that any function fC 1(D) which can be extended holomorphically into some neighborhood of each curve in the foliation will be holomorphic on D.

Keywords

Holomorphic Function Lipschitz Condition Limit Direction Complex Line Real Analytic Function 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [A1]
    M. L. Agranovsky, Propagation of CR foliations and Morera type theorems for manifolds with attached analytic discs, Advances in Mathematics 211 (2007), 284–326.MathSciNetMATHCrossRefGoogle Scholar
  2. [A2]
    M. L. Agranovsky, An analog of Forelli theorem for boundary values of holomorphic functions on the unit ball ofn, Journal d’Analyse Mathématique 113 (2011), 293–304.MathSciNetMATHCrossRefGoogle Scholar
  3. [A3]
    M. L. Agranovsky, Characterization of polynalytic functions by meromorphic extensions from chains of circles, Journal d’Analyse Mathématique 113 (2011), 305–329.MathSciNetMATHCrossRefGoogle Scholar
  4. [AG]
    M. L. Agranovsky and J. Globevnik, Analyticity on circles for rational and real analytic functions of two real variables, Journal d’Analyse Mathématique 91 (2003), 31–65.MathSciNetMATHCrossRefGoogle Scholar
  5. [E]
    L. Ehrenpreis, Three problems at Mount Holyoke, Contemporary Mathematics 278 (2001), 123–130.MathSciNetCrossRefGoogle Scholar
  6. [FM]
    B. Fridman and D. Ma, Holomorphic functions on subsets of ℝ, Journal of the Mathematical Society of Japan, to appear.Google Scholar
  7. [G1]
    J. Globevnik, Analyticity on families of circles, Israel Journal of Mathematics 142 (2004), 29–45.MathSciNetMATHCrossRefGoogle Scholar
  8. [G2]
    J. Globevnik, Analyticity on translates of a Jordan curve, Transactions of the American Mathematical Society 359 (2007), 5555–5565.MathSciNetMATHCrossRefGoogle Scholar
  9. [G3]
    J. Globevnik, Analyticity of functions analytic on circles, Journal of Mathematical Analysis and Applications 360 (2009), 393–368.MathSciNetCrossRefGoogle Scholar
  10. [T1]
    A. Tumanov, A Morera type theorem in the strip, Mathematical Research Letters 11 (2004) 23–29.MathSciNetMATHGoogle Scholar
  11. [T2]
    A. Tumanov, Testing analyticity on circles, American Journal of Mathematics 129 (2007), 785–790.MathSciNetMATHCrossRefGoogle Scholar

Copyright information

© Hebrew University Magnes Press 2012

Authors and Affiliations

  1. 1.Department of MathematicsWichita State UniversityWichitaUSA

Personalised recommendations